# SDR DALA2017072905939

- Difficulty date: July 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 43,595 hours, 35,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED IN RVSM CONTROLLED AREA, STA 446, L27R-28R.  OUT OF LIMITS.  REPAIRED IAW SRM 53-31-02.
